# SDR 04FDEA02633

- Difficulty date: September 3, 2004
- Submitted: October 11, 2004
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 30,601 hours, 6,790 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: ARC4125501
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING O/B FLAP STOP FITTING FOUND CRACKED.  LEFT WING O/B FLAP STOP FITTING REMOVED AND REPLACED AS PER SRM 51-33-  01 VOL II.
